Cece7

160d

So my husband is taking trazodone and has been for a few months. Lately he’s been having these really weird symptoms. His exact wording was “Insane sensitivity to light, feelings of passing out (but haven't actually), headaches, enhanced hearing, nausea.” Doctors are performing every test and scan known to mankind on him. I’m wondering if this could be something caused from the medication and if he gets off it, maybe it would go away? Does anyone here have similar experiences on this medicine? He did go up to a higher dose, I think it was a couple weeks ago as well.

Trazodone

Tremor

Migraine

Transient Ischemic Attack (TIA)

Nausea and Vomiting

Dizziness

Headache

View all
  • spookyspoonie

    160d

    Does it get worse when he is standing or walking, or get any better when he lays down for a while?

    • Cece7

      160d

      it sounds like it can be either way. I don’t think he has a way that feels better than another

  • ChronicallyillBabe

    160d

    I deal with the same sensitivity. the only thing that really works for me is absolute darkness

  • spookyspoonie

    160d

    I ask because trazodone can cause dysautonomia (many have worse symptoms upright). The symptoms fit whether or not he prefers one way, so I would definitely ask the drs about it!

    • spookyspoonie

      160d

      @cece7 this was suppsoed to be a reply in the earlier threat. Oops 😬

  • Kalimera

    160d

    I had these exact symptoms and they turned out to be panic attacks. The enhanced vision/hearing, and almost passing out but it never actually happened, were symptoms I found concerning when I had them. This is the first time I’ve heard of someone having the enhances senses besides me, which is interesting. They don’t seem to be common occurrences. Went to the ER a couple times because of it (felt like I was dying, would come on in waves out of nowhere), did every test possible, found nothing wrong. It was so angering having people suggest it was a “bug” when I knew it was definitely something else. Not saying they are that, it could be a separate physical issue, but if nothing can be found, they may be panic attacks. Different from anxiety attacks.

    • branypoo

      158d

      I’ve had panic & anxiety attacks since I was 15 (I’m now 32). Back in July (2022), I experienced sudden onset of heightened senses, just like you and everyone else here is discussing. I also had sudden light sensitivity, and my perception of the light in the room was like someone turning a dimmer switch up and down. Brightening the room, dimming the room. Back and forth. So much fear, crying, terror, panic. I have high blood pressure, and my dad had a stroke at 45, so I was terrified that I too was having a stroke. Two CT scans and an MRI (that I had to fight for… 😒 the American healthcare system sucks) later, nothing wrong. I still don’t have any solid answers, and am wondering if it really is simply anxiety. I’ve had numerous unsettling symptoms related to my anxiety over the years, but this new stuff is just too much. I’ve had additional episodes since the July one, and haven’t been feeling like myself since the first attack. I have a history of migraine with aura, and my neurologist noticed in past tests that I have slowing of left temporal lobe. Not entirely sure what that means. My next venture will likely be updated exams to rule out epilepsy/any type of seizure disorder. Sincerely hope everyone here is well. Take care 🤗

  • Aryanna

    159d

    When I was taking it it was enhancing my anxiety, which may or may not be the problem. If they find nothing physically wrong you might want to consider changing medications. I know it sucks but it'll probably be better in the long run.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.